# SDR HALA2019101800428

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 27,798 hours, 65,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Row 17def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN 17DEF ROW DAMAGED.  // REMOVED AND REPLACED HOUSING ON EMERGENCY LIGHT AT 17DEF (L2-834). OPS CHECK OK PER AMM 33-51-18. OK FOR SERVICE.
